# SDR IS4R269M

- Difficulty date: July 17, 2003
- Submitted: July 17, 2003
- Operation: General aviation
- Make and model: Beech 95-A55
- System (JASC): 2140 · Heating System
- Part: Combustion Head
- Part number: 51A45
- Condition: Defective
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER CORE RETURNED TO US BY CUSTOMER AFTER PURCHASING AN EXCHANGE/OVERHAUL HEATER. TEAR-DOWN/CLEANING OF CORE REVEALED COMBUSTION HEAD WITH A 3/16 X 1/4 INCH HOLE IN THE WALL OF THE COMBUSTION HEAD. THIS IS THE THIRD HEAD WE HAVE FOUND WITH A HOLE IN IT. A PRESSURE DECAY CHECK OF THE HEATER ASSEMBLY WILL FIND THESE HOLES QUICKLY, IF PERFORMED. RECOMMEND PRESSURE CHECK OF ALL COMBUSTION AIRCRAFT HEATERS FOR CONTINUED SAFE HEATER OPERATION.
